# SDR GTIA012045

- Difficulty date: September 8, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E COMPARTMENT STATION 150, CORRODED ANGLE AT STATION 150 FRAME AND OUTBOARD SIDE OF AFT LOCKING PIN (RT) HOLE IN DOOR FRAME.  REMOVED T-BRACKET.  INSTALLED NEW T-BRACKET IAW MD80 SRM 51-30-5.  (M)
